Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Delayed periods, back pain. Taking prolifen. Pregnancy test, ultrasound negative. History of PCOS. Causes?

hi i have taken 2 courses of prolifen after first course i menstruated on my exact day and after 2nd course i havent menstruated for about one and a half month pregnancy strip and ultrasound showed negative pregnancy 15 days back since then i have not tested i had backache and signs of tiredness also i have a 3 1/2 yr old son and also PCO s
Asked On : Thu, 14 Jun 2012
Answers:  1 Views:  586
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Thanks for writing to us.
The delay in your periods is likely to be due to hormonal imbalance caused by PCOD. The backache and tiredness could be due to vitamin D3 deficiency.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Fri, 9 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor